The complexity of the minimum k-cover problem

Richard Cole, C.S. Iliopoulos, M. Mohamed, W.F. Smyth, L. Yang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)641-653
JournalJournal of Automata, Languages and Combinatorics
Volume10
StatePublished - 2005

Cite this

Cole, R., Iliopoulos, C. S., Mohamed, M., Smyth, W. F., & Yang, L. (2005). The complexity of the minimum k-cover problem. Journal of Automata, Languages and Combinatorics, 10, 641-653.

The complexity of the minimum k-cover problem. / Cole, Richard; Iliopoulos, C.S.; Mohamed, M.; Smyth, W.F.; Yang, L.

In: Journal of Automata, Languages and Combinatorics, Vol. 10, 2005, p. 641-653.

Research output: Contribution to journalArticle

Cole, R, Iliopoulos, CS, Mohamed, M, Smyth, WF & Yang, L 2005, 'The complexity of the minimum k-cover problem', Journal of Automata, Languages and Combinatorics, vol. 10, pp. 641-653.
Cole R, Iliopoulos CS, Mohamed M, Smyth WF, Yang L. The complexity of the minimum k-cover problem. Journal of Automata, Languages and Combinatorics. 2005;10:641-653.
Cole, Richard ; Iliopoulos, C.S. ; Mohamed, M. ; Smyth, W.F. ; Yang, L. / The complexity of the minimum k-cover problem. In: Journal of Automata, Languages and Combinatorics. 2005 ; Vol. 10. pp. 641-653.
@article{656afdd0b38c4f4784f4080900395418,
title = "The complexity of the minimum k-cover problem",
author = "Richard Cole and C.S. Iliopoulos and M. Mohamed and W.F. Smyth and L. Yang",
year = "2005",
language = "English (US)",
volume = "10",
pages = "641--653",
journal = "Journal of Automata, Languages and Combinatorics",

}

TY - JOUR

T1 - The complexity of the minimum k-cover problem

AU - Cole, Richard

AU - Iliopoulos, C.S.

AU - Mohamed, M.

AU - Smyth, W.F.

AU - Yang, L.

PY - 2005

Y1 - 2005

M3 - Article

VL - 10

SP - 641

EP - 653

JO - Journal of Automata, Languages and Combinatorics

JF - Journal of Automata, Languages and Combinatorics

ER -